Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 270, NWS Atlanta, GA

June 12, 20254 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2025, 8:42 PM EDT for 4 counties in Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2025, 8:42 PM EDT (00:42 UTC)
Expired
Jun 12, 2025, 9:15 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barrow County, GA, Gwinnett County, GA, Jackson County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 102 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

331 
WUUS52 KFFC 130042
SVRFFC
GAC013-135-157-297-130115-
/O.NEW.KFFC.SV.W.0270.250613T0042Z-250613T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
842 PM EDT Thu Jun 12 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Barrow County in north central Georgia...
  East central Gwinnett County in north central Georgia...
  Northwestern Walton County in north central Georgia...
  West central Jackson County in northeastern Georgia...

* Until 915 PM EDT.

* At 842 PM EDT, a severe thunderstorm was located over Harbin, or
  near Lawrenceville, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lawrenceville, Winder, Braselton, Auburn, Dacula, Hoschton,
  Bethlehem, Carl, Fort Yargo State Park, Bold Springs, County Line,
  Thompsons Mill, Windsor, Harbin, Chateau Elan, and Russell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3407 8368 3395 8364 3385 8388 3395 8399
      3410 8387 3412 8384
TIME...MOT...LOC 0042Z 230DEG 20KT 3394 8389 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
682 
WWUS52 KFFC 130106
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
906 PM EDT Thu Jun 12 2025

GAC297-130116-
/O.CAN.KFFC.SV.W.0270.000000T0000Z-250613T0115Z/
Walton GA-
906 PM EDT Thu Jun 12 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WALTON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3407 8368 3395 8364 3393 8369 3401 8394
      3410 8387 3412 8384
TIME...MOT...LOC 0106Z 230DEG 20KT 3403 8376 

$$

GAC013-135-157-130115-
/O.CON.KFFC.SV.W.0270.000000T0000Z-250613T0115Z/
Barrow GA-Gwinnett GA-Jackson GA-
906 PM EDT Thu Jun 12 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WESTERN BARROW...EAST CENTRAL GWINNETT AND WEST CENTRAL JACKSON
COUNTIES...

At 906 PM EDT, a severe thunderstorm was located over County Line, or
near Winder, moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Winder, Braselton, Auburn, Dacula, Hoschton, Bethlehem, Carl,
Russell, Fort Yargo State Park, County Line, Thompsons Mill, and
Chateau Elan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3407 8368 3395 8364 3393 8369 3401 8394
      3410 8387 3412 8384
TIME...MOT...LOC 0106Z 230DEG 20KT 3403 8376 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:54 PM EDT, 48 minutes earlier.

Area forecast discussion, Jun 12, 7:54 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
754 PM EDT Thu Jun 12 2025

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 245 PM EDT Thu Jun 12 2025

Vertically stacked southwest flow continues to push abundant
moisture into the region with PWATS this morning of 1.87" and model
guidance indicating values upwards of 2" through the next 5-days. The
stalling cut off low over the western gulf the TX/LA coast will
continue to provide broad and weak lift across the southeast.
Combining the moisture, warm June temperatures, and lift means
thunderstorms chances nearly every day, peaking in the afternoon
each day. Storms will likely be scattered in nature, however most
people will likely see at least a sprinkle.

CAPE values each afternoon are likely to exceed 1000-1500 J/Kg.
DCAPE values this morning were already over 400 J/Kg suggesting
afternoon values each afternoon could easily exceed 900 J/Kg. This
would allow storms to develop brief, but strong, gusty winds.
Otherwise the main hazards will be frequent lightning and locally
heavy rainfall. So whether your favorite outdoor activities are
Georgia classics like floating down the river, participating in
outdoor sports, or getting bit by mosquitos make sure to be weather
aware.

SM

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 245 PM EDT Thu Jun 12 2025

As the long term period begins on Saturday, a 500 mb trough will
extend from the Midwest towards the Lower Mississippi River Valley,
which will keep Georgia underneath southwesterly flow aloft as it
slowly advances eastward. Continued advection of warm and moist air
from the Gulf will keep dewpoints in the low to mid 70s and
precipitable water values between 1.75 and 2 inches during the
weekend and through the early parts of next week. Chances for
showers and thunderstorms will be higher than normal each day given
this ample moisture. Convective activity will be largely diurnally
driven, with low PoPs through much of the mornings, increasing
through the early afternoons, and peaking between 60-80% in the mid
to late afternoon hours each day. The southern end of the shortwave
advancing through the Tennessee Valley region on Sunday afternoon is
expected to contribute to locally higher chances still across the
far northern tier. While organized severe weather is not expected, a
few storms each day could become strong and capable of producing
frequent lightning and gusty winds. Furthermore, with high PWATs,
these storms will be efficient rainfall producers, which could lead
to isolated flooding concerns. Patchy fog will be possible during
the overnight and early morning hours, particularly where soils are
saturated from previous rainfall and cloud cover dissipates.

Considering the chances for showers and thunderstorms each day and
the associated cloud cover, high temperatures will run near normal
for mid-June this weekend, in the 80s across the area. Low
temperatures will closely reflect the dewpoints, and will run about
4-8 degrees above daily normals. Temperatures will begin to climb in
the early portions of next week, particularly to the south of the
Fall Line, where highs will rise into the low to mid 90s. These
temperatures, combined with the aforementioned dewpoints, will
contribute to maximum heat indices of 100-105 degrees in portions of
central Georgia on Monday through Wednesday.

King

&&

.AVIATION...
(00Z TAFS)
Issued at 737 PM EDT Thu Jun 12 2025

Chance for lingering -TSRA impacts at ATL thru 02Z tonight. A pd
of IFR cigs is likely between 10-15Z for northern TAF sites, and
beyond that, primarily SCT-BKN low VFR to MVFR cigs exp thru the
pd. Cannot rule out some low-VFR to MVFR vsbys in tandem, but
confidence is relatively low. Best chances for -TSRA on Friday
aftn will come between 18-24Z areawide, but may extend after
sunset depending on where initiation occurs. Winds will likely go
CALM/VRB overnight before picking back up out of the SSW at 4-7kts
by 14-15Z.

//ATL Confidence...00Z Update...
Medium confidence ceiling progression.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  84  69  85 /  70  70  60  80
Atlanta         70  85  71  86 /  50  60  50  80
Blairsville     64  79  65  81 /  60  70  60  90
Cartersville    69  86  69  87 /  50  60  50  80
Columbus        71  88  71  88 /  30  60  40  80
Gainesville     69  82  70  84 /  70  70  60  80
Macon           70  88  71  88 /  60  70  50  80
Rome            69  85  69  87 /  30  60  50  80
Peachtree City  69  87  69  86 /  40  60  40  70
Vidalia         71  89  72  88 /  50  80  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....King
AVIATION...96
Hazardous weather outlook, Jun 12, 6:43 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
643 PM EDT Thu Jun 12 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-132245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
643 PM EDT Thu Jun 12 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms expected across north and central Georgia
this evening. Storms will be capable of producing frequent
lightning and heavy rainfall. A few strong storms capable of
producing gusty winds will also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Daily numerous to widespread thunderstorms will continue across
parts of north and central Georgia through the weekend into next
week. Strong storms will be possible each day, but confidence in
the timing or coverage of any severe storms is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 12, 7:48 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
748 PM EDT Thu Jun 12 2025

GAZ097-130015-
Laurens GA-
748 PM EDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of southern Laurens
County through 815 PM EDT...

At 747 PM EDT, a strong thunderstorm was near Cedar Grove, or 13
miles northwest of Alamo, moving north at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, Cadwell, Rentz, Rockledge, Lowery, and Cedar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3237 8311 3250 8293 3246 8268 3245 8269
      3243 8270 3241 8270 3239 8272 3235 8273
      3233 8275 3232 8273 3230 8274 3226 8278
      3220 8286 3220 8289 3215 8299
TIME...MOT...LOC 2347Z 194DEG 14KT 3231 8289

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 8:11 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
811 PM EDT Thu Jun 12 2025

GAZ096-097-109-130045-
Bleckley GA-Laurens GA-Dodge GA-
811 PM EDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of west central
Laurens, northwestern Dodge and Bleckley Counties through 845 PM
EDT...

At 811 PM EDT, a strong thunderstorm was over Dubois, or 7 miles
southeast of Cochran, moving north at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cochran, Chester, Dubois, Coley Station, Gresston, Empire, Yonkers,
Roddy, Baileys Park, Rowland, Royal, Goldsboro, Rebie, and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3226 8336 3227 8335 3229 8337 3250 8340
      3254 8332 3256 8324 3251 8310 3224 8320
TIME...MOT...LOC 0011Z 188DEG 20KT 3231 8327

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 8:14 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT Thu Jun 12 2025

GAZ097-130045-
Laurens GA-
814 PM EDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of north central
Laurens County through 845 PM EDT...

At 814 PM EDT, a strong thunderstorm was near Harlow, or near Dublin,
moving north at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, East Dublin, Chappells Mill, Lovett, Harlow, and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3238 8285 3240 8303 3267 8305 3271 8290
      3264 8276
TIME...MOT...LOC 0014Z 187DEG 14KT 3244 8294

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 8:16 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
816 PM EDT Thu Jun 12 2025

GAZ097-110>112-130045-
Wheeler GA-Telfair GA-Montgomery GA-Laurens GA-
816 PM EDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of southeastern
Laurens, northeastern Telfair, Wheeler and west central Montgomery
Counties through 845 PM EDT...

At 816 PM EDT, a strong thunderstorm was near Alamo, moving northeast
at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Ailey,
Scotland, Towns, Spring Hill, Landsburg, Little Ocmulgee State Park,
and Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3194 8268 3204 8291 3230 8284 3228 8264
      3217 8252
TIME...MOT...LOC 0016Z 204DEG 21KT 3211 8274

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 8:20 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 PM EDT Thu Jun 12 2025

GAZ034-046>049-130045-
Morgan GA-Walton GA-Rockdale GA-Gwinnett GA-Newton GA-
820 PM EDT Thu Jun 12 2025

...Strong thunderstorms will impact portions of northeastern
Rockdale, west central Morgan, southeastern Gwinnett, Walton and
central Newton Counties through 845 PM EDT...

At 820 PM EDT, a line of strong thunderstorms was along a line
extending from near Rosebud to near Porterdale, and moving northeast
at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lawrenceville, Conyers, Monroe, Covington, Snellville, Loganville,
Dacula, Social Circle, Grayson, Oxford, Porterdale, Walnut Grove,
Rutledge, Between, Jersey, Georgia International Horse Park, Windsor,
Harbin, Nicholasville, and Big Haynes Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3402 8388 3394 8380 3393 8380 3389 8375
      3364 8361 3351 8376 3352 8390 3374 8404
      3375 8403 3378 8406 3382 8409 3406 8402
TIME...MOT...LOC 0020Z 208DEG 18KT 3381 8402 3356 8386

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 8:40 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
840 PM EDT Thu Jun 12 2025

GAZ083-095-096-130115-
Houston GA-Bleckley GA-Twiggs GA-
840 PM EDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of southwestern Twiggs,
northwestern Bleckley and east central Houston Counties through 915
PM EDT...

At 839 PM EDT, a strong thunderstorm was over Royal, or near Cochran,
moving north at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cochran, Royal, Coley Station, Tarversville, District Path, Paulk,
Porter, and Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3237 8347 3239 8349 3256 8359 3264 8347
      3261 8333 3240 8333 3237 8346
TIME...MOT...LOC 0039Z 169DEG 22KT 3246 8341

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:11 PM EDTSpecial Weather StatementFFCBleckley34 min
Jun 12, 8:14 PM EDTSpecial Weather StatementFFCLaurens31 min
Jun 12, 8:16 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler29 min
Jun 12, 8:20 PM EDTSpecial Weather StatementFFCGwinnett, Newton, Walton25 min
Jun 12, 8:32 PM EDTFlash Flood WarningFFCTelfair, Wheeler5 hr
Jun 12, 8:40 PM EDTSpecial Weather StatementFFCBleckley35 min
Jun 12, 8:48 PM EDTSpecial Weather StatementFFCGwinnett27 min
Jun 12, 8:56 PM EDTSpecial Weather StatementFFCMorgan, Walton34 min
Jun 12, 9:05 PM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson25 min
Jun 12, 9:13 PM EDTSpecial Weather StatementFFCHall32 min
Jun 12, 9:19 PM EDTSpecial Weather StatementFFCClarke, Oconee26 min
Jun 12, 9:29 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 12, 9:32 PM EDTSpecial Weather StatementFFCBarrow, Jackson13 min
Jun 12, 9:46 PM EDTSpecial Weather StatementFFCBanks, Hall, White29 min
Jun 12, 9:48 PM EDTSpecial Weather StatementFFCJackson27 min
Jun 12, 10:21 PM EDTRiver Flood WarningFFCGwinnett12 hr
Jun 12, 10:25 PM EDTRiver Flood WarningFFCGwinnett3 hr
Jun 12, 10:28 PM EDTFlash Flood WarningFFCGwinnett4 hr
Jun 12, 10:31 PM EDTFlash Flood WarningFFCBarrow3 hr
Jun 13, 4:41 PM EDTSpecial Weather StatementFFCCrisp, Dooly34 min
Jun 13, 5:14 PM EDTSpecial Weather StatementFFCDodge31 min
Jun 13, 5:42 PM EDTSpecial Weather StatementFFCDodge33 min
Jun 13, 6:35 PM EDTSpecial Weather StatementFFCTwiggs25 min
Jun 13, 6:46 PM EDTSpecial Weather StatementFFCDade, Walker29 min
Jun 13, 7:01 PM EDTSpecial Weather StatementFFCCoweta, Heard29 min
Jun 13, 7:09 PM EDTSpecial Weather StatementFFCBibb36 min
Jun 13, 7:22 PM EDTSpecial Weather StatementFFCMorgan23 min
Jun 13, 7:31 PM EDTSpecial Weather StatementFFCHall29 min
Jun 13, 7:33 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 13, 7:42 PM EDTSpecial Weather StatementFFCChattahoochee33 min
Jun 13, 7:43 PM EDTSpecial Weather StatementFFCMorgan32 min
Jun 13, 7:45 PM EDTSpecial Weather StatementFFCCrawford30 min
Jun 13, 7:54 PM EDTSpecial Weather StatementFFCMurray36 min
Jun 13, 7:59 PM EDTSpecial Weather StatementFFCCoweta, Fayette31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.